# SDR SWAA950665

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PRESSURE BULKHEAD WEB CHAFE DAMAGE AT BS 727 BL 0 WL 185.  REPAIRED PER EWO 95-0595 AND BOEING STRUCTURAL REPAIR MANUAL.
